# SDR FDEA2020060871146

- Difficulty date: June 7, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N163FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 62499
- Aircraft time: 3,388 hours, 1,516 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T3100107G
- Part serial: 000281
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBD FLAP INBD LEADING EDGE DENTED. REPAIRED LT WING OUTBD FLAP INBD LEADING EDGE DENT IAW SRM 55-53-01-2R AND 51-70-03-0G.
